# SDR SWAA2014040826919

- Difficulty date: April 6, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 53,405 hours, 42,442 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8300005604
- Part serial: 13825D
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERT & DECLARED EMERGENCY.  FIRST OFFICER`S FWD WINDSHIELD ARCING AT FL350 TURNED OFF PITOT HEAT, 1.5 MIN LATER WINDSHIELD CRACKED.  R & R R1 WINDOW & HEAT CONTROLLER IAW MM.
